The Maslov Index of Periodic Hamiltonian Orbits

Document type: Journal Articles
Article type: Original article
Peer reviewed: Yes
Author(s): Maurice de Gosson, Serge de Gosson
Title: The Maslov Index of Periodic Hamiltonian Orbits
Translated title: Maslov indexet av periodiska banor
Journal: Journal of Physics : A Mathematical and General
Year: 2003
Volume: 36
Issue: 48
Pagination: 615-622
ISSN: 0305-4470
Publisher: IOP
City: Bristol
Organization: Blekinge Institute of Technology
Department: Department of Health, Science and Mathematics (Institutionen för hälso- och naturvetenskap)
Dept. of Health, Science and Mathematics S-371 79 Karlskrona
+46 455 38 50 00
http://www.bth.se/ihn/
Authors e-mail: mdg@bth.se
Language: English
Abstract: we study the Maslov index of the monodromy matrix of periodic Hamiltonian orbit, extending substantially results of other authors
Summary in Swedish: Vi undesöker maslov indexet av monodromimatrisen av periodiska Hamiltonska banor
Subject: Mathematics\Geometry
Keywords: Maslov index, monodromy, Hamiltonian
Edit